# SDR SWAA2022042095134

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT ANCHOR PLATE CRACKED / [01] REMOVED AND REPLACED ACB AFT ANCHOR PLATE IAW AMM 25-52-10-400-801 STEPS 3.F.(10);[02] VERIFIED CORRECTIVE ACTION #1
